# SDR AALA201708309014

- Difficulty date: August 17, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018207
- Condition: Worn
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WEAR ON RIGHT HAND WING SPOILER NR 2 STOP BOLT CENTER HINGE FITTING. REPAIRED CENTER HINGE FITTING PER SRM 57-70-00-300-003.
